MathSciNet Relay Station
MathSciNet bibliographic data
MR84071 (18,804b) 42.2X
Mohanty, R.; Mohapatra, S. On the absolute convergence of a series associated with a Fourier series. Proc. Amer. Math. Soc. 7 (1956), 1049–1053.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement